# SDR C2XA01IA159

- Difficulty date: March 9, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N15732
- Make and model: Emb EMB-120ER
- Aircraft serial: 120195
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Harness
- Part number: 12041126001
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 3420, THE CREW REPORTED THAT THE REPORTED THAT THE RIGHT GEAR SYSTEM-B INTRANSIT LIGHT ILLUMINATED INTERMITTENTLY IN FLIGHT.  MAINTENANCE INSPECTED THE AIRCRAFT AND PLACED THE INDICATION ON MEL 32-60-1B CONTROL NUMBER 007710, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  THE AIRCRAFT RETURNED TO IAH ON 03-15-01 WHERE MAINTENANCE REMOVED AND REPLACED THE AFFECTED B-SYSTEM WIRE HARNESS, REMOVED THE MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
